# SDR AMTA200600608

- Difficulty date: October 8, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INTERIOR OVERWING EXIT EMERGENCY LIGHTS OUT, SIDEWALL AND OVER WINDOW.  REMOVED AND REPLACED LEFT INTERIOR OVERWING EMERGENCY LIGHTS CHARGER IAW AMM 33-51-51.  OPS CHECK NORMAL.  (M)
